EconPapers    
Economics at your fingertips  
 

Strategy-proofness and unimodality in bounded distributive lattices

Ernesto Savaglio () and Stefano Vannucci ()

Department of Economics University of Siena from Department of Economics, University of Siena

Abstract: It is shown that a social choice rule f : X N ? X as defined on a bounded distributive lattice (X, ) is strategy-proof on the set of all profiles of unimodal total preorders on X if and only if it can be represented as an iterated median of projections and constants. The equivalence of individual and coalitional strategy-proofness that is known to hold in more specialized unimodal domains fails in such a more general setting.

JEL-codes: D71 (search for similar items in EconPapers)
Date: 2012-06
New Economics Papers: this item is included in nep-mic
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://repec.deps.unisi.it/quaderni/642.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:usi:wpaper:642

Access Statistics for this paper

More papers in Department of Economics University of Siena from Department of Economics, University of Siena Contact information at EDIRC.
Bibliographic data for series maintained by Fabrizio Becatti ().

 
Page updated 2025-03-20
Handle: RePEc:usi:wpaper:642